Proceedings of the Japan Academy, Series A, Mathematical Sciences

A note on the large sieve, II

Yoichi Motohashi

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 53, Number 4 (1977), 122-124.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518049

Digital Object Identifier
doi:10.3792/pjaa.53.122

Mathematical Reviews number (MathSciNet)
MR0485749

Zentralblatt MATH identifier
0443.10030

Subjects
Primary: 10H30
Secondary: 10H15

Citation

Motohashi, Yoichi. A note on the large sieve, II. Proc. Japan Acad. Ser. A Math. Sci. 53 (1977), no. 4, 122--124. doi:10.3792/pjaa.53.122. https://projecteuclid.org/euclid.pja/1195518049


Export citation

References

See also

  • Part I: Yoichi Motohashi. A note on the large sieve. Proc. Japan Acad., Volume 53, Number 1 (1977), 17--19.
  • Part III: Yoichi Motohashi. A note on the large sieve, III. Proc. Japan Acad. Ser. A Math. Sci., Volume 55, Number 3 (1979), 92--94.
  • Part IV: Yoichi Motohashi. A note on the large sieve, IV. Proc. Japan Acad. Ser. A Math. Sci., Volume 56, Number 6 (1980), 288--290.